Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

up to 80 ml. now

Well, I'm a week into my second month and I'm still kinda breaking out. My Dermatologist uped my dose to 80 ml a day (Claravis). I'm not so concerned about the breaking out part anymore, although if that would cease, I'd be very happy. But for the first time, I'm noticing that there is scarring all over my cheeks. I'm pretty bummed out about this. I hope that Accutane will help them heal. I never minded acne until I started getting it this bad about a year ago when I got on the Pill. It made my skin get so bad, I'm not even kidding. Anyway, so now I'm off the Pill, but very much involved with acne. Gaah. I just don't want my face to look like something a dog chewed on after I'm through with Accutane. Also, I wanted to thank you all for being such a wonderful support group. It's been wonderful going through this with all of you here. I'm sooo grateful. Hope you guys all have a very happy Christmas/Holiday Season!

    From the album:

    Two months left of accutane

    • 17 pictures
    • 0 comments
    • 71 image comments

    Photo Information for up to 80 ml. now


    Recommended Comments

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×